Aquaphobic Benzo Buddies members wallow in filth

Can't shower/can't handle anything anyone have this?
« on: February 16, 2019, 07:32:33 pm »

[Buddie]

Ok ever since I’ve been in my setback I cannot showed causs I can’t handle it,it causes major anxiety.
Any type of stimulation I cannot handle,does anyone else have it this bad? Like in my chest and it’s like I can’t handle the adrenaline,even trying to do very light lifting my body can’t handle it,I want to know how many people have had it or have it? Thank you

Re: Can't shower/can't handle anything anyone have this?
« Reply #1 on: February 17, 2019, 02:09:57 am »

[Buddie]

I’ve dealt with it/deal with it. It’s been horrific. Extremely destabilized nervous system.

Re: Can't shower/can't handle anything anyone have this?
« Reply #2 on: February 17, 2019, 03:37:52 am »

[Buddie]

It’s really common for people in the throes of benzo withdrawal to have a really difficult time, sometimes even impossible to shower.

Re: Can't shower/can't handle anything anyone have this?
« Reply #3 on: February 25, 2019, 07:37:55 am »

[Buddie]

i also have this the shower is a battle for me every time but i keep doing it at least ever 2 to 3 days i do not do much beside eat and lay in bed 90 percent of day and sleep when im not watching movies or tv on my laptop

Re: Can't shower/can't handle anything anyone have this?
« Reply #4 on: February 26, 2019, 05:54:30 pm »

[Buddie]

Yes, i suffer from severe heat intolerance ever since starting benzo’s. 3 years off clonazepam and i still can’t handle a hot shower or warm weather in general.
Heat triggers my orthostatic intolerance / POTS. My veins swell up like crazy and hurt, then my heart rate goes up, i feel dizzy and sick. The only think that then helps is to lay down in bed for the rest of the day with the airconditioning at the lowest setting.

Re: Can't shower/can't handle anything anyone have this?
« Reply #5 on: February 26, 2019, 06:00:42 pm »

[Buddie]

I manage a bath about ever three weeks atm because the look and sound of the water terrifies me.

Benzo Buddies members feel worse after long drug tapers

5 years off
« on: October 10, 2018, 07:52:30 pm »

[Buddie]

I will be five years off everything December 4. It is very disheartening to be this far out and have so many symptoms. I’ve been in a wave since the end of May of this year. The worst symptom that I have is air hunger, dizziness, anxiety, DADP as well. And just when I thought it was going to be OK my head has a tremor. Can anyone on this board relate to me this far out? And for those of you that are not as far off as I am please don’t think that my story is going to be your story. I’m Looking for support.

Re: 5 years off
« Reply #1 on: October 10, 2018, 09:18:15 pm »

[Buddie]

I have severe breathing, fatigue and mental problems now. How many windows a week were you having before this wave and have you taken any other meds or supplements during this time

Re: 5 years off
« Reply #2 on: October 10, 2018, 11:32:34 pm »

[Buddie]

Quote from: [Buddie] on October 10, 2018, 09:18:15 pm
I have severe breathing, fatigue and mental problems now. How many windows a week were you having before this wave and have you taken any other meds or supplements during this time

I was feeling good end of May n boom!! No new meds or supplements at all!!!

“I feel naked, mutilated, out of control and entirely in limbo”

Low-dose klonopin taper, psychiatric cocktail, hypersensitivity, irregular reactions, etc.
« on: August 02, 2016, 06:32:20 pm »

[Buddie]

Hi there. My family (historically subject to alcoholism, autism, bipolar disorder, clinical depression, you name it) and I have been trying to properly medicate my depression/mood swings/anxiety since I was just a kid.

After a failed diagnostic trial with Lamictal around age 10, I was put on 25mg Zoloft and 0.25mg Klonopin in middle school: this combination successfully got me through the following 5-6 years. I essentially cold-turkeyed the low dose of Klonopin upon exiting highschool and didn’t notice any effects. Switched from Zoloft to Prozac, which aggravated my mood swings and prompted a switch to Viibryd after a couple months. Varying degrees of depression/hypomania/crippling depression throughout. Had an odd reaction to Viibryd, and was put back on 0.25mg of Klonopin twice daily by my long-time psychiatrist to ease the SSRI withdrawal.

Things worsened rapidly, and after two consecutive, incredibly irrational trials on Lithium and then Seroquel (taking Klonopin and hydroxyzine throughout to ease the insanity of my symptoms) made the decision to get off medication completely and take the naturopathic route. This is after years of treating my chemically frustrated brain medically, mind you.

Started my Klonopin taper with 0.25mg in the morning and then 0.125mg at night. Been at this for about two weeks. My supplements are 5-MTHF (I have the homozygous mutation), GABA, vitamins B & D, and omega-3s. Haven’t noticed their effects, or lack thereof. My withdrawal symptoms include fatigue, confusion, dizziness, blurred vision, general cognitive impairment, body aches, and most importantly, anxiety & panic attacks. I read a little bit about hitting “tolerance” but am otherwise entirely blindsided by my neural reaction to the tapering. I’ve found myself literally cowering in fear half the time. I’m positively hungry to be back on an SSRI, because the past month has been something out of a horror film. For someone who is normally very aware/reflective/fluent, the mental fog that I’ve been subject to feels like paralysis. I am terrified. To make things worse, I’m at a critical nexus in my academic career and am paranoid about sabotaging my progress, capacity, future, etc. because I’ve only just realized how serious my Klonopin withdrawal is. My mental faculties are INCREDIBLY limited, and for someone who’s identified as an scholar since childhood, it’s tearing me apart. Rereading this uncoordinated, poorly written post is almost comedic considering my career as a university academic and publishing success.

All of my previous medications have been tiny doses because of my extreme sensitivity. xxx I have very few resources and am in urgent need of advice, information, and support. Currently, I’m supposed to travel overseas in two days and am wondering if it’s safe to get back on an SSRI to ease my symptomatic (& figurative) paralysis. Please, please, please help.

Klonopin eater blames Big Pharma for Ritalin-snorting binges

Calling all Ritalin users/abusers...
« on: June 21, 2013, 07:04:00 pm »

[Buddie]

During the last two years of my Klonopin spiral, I decided I “had” ADD. And then I decided I had better snort Ritalin. Stupid, yes. Unfortunately, it was a little too much like the cocaine days and I was off to the races that never went anywhere.
I can’t remember the milligram dosages of Ritalin, but I would say it was slightly higher than the normal adult dose. Nothing off the charts except the up the nose part.

Self-pitying professional victim compares himself to Leonardo DiCaprio in the Revenant

If anyone asks you what benzo withdrawal is like,tell them to watch The Revenant
« on: January 20, 2016, 04:22:13 pm »

[Buddie]

I couldnt help drawing the comparison betweent the Hell Leonardo’s character was going through and the torment of Benzo withdrawal. Never ending nightmare. Just when you think things are about to get better you are fighting for your life again. Repeat repeat repeat.